# SDR AALA202112064104

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A300*
- Aircraft serial: 6812
- Aircraft time: 18,359 hours, 7,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR 2L DAMPER REQUIRES SERVICING. PRESSURE IN RED BAND. SERVICED 2L DOOR EMERGENCY EXIT DAMPER TO GREEN BAND RANGE PER JOB CARD 26L80052003.
